# SDR DLM88990064

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Part time: 17,183 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, F/A NOTICED STRONG ODOR IN AFT CABIN, DESCRIBES AS BURNING RUBBER.  PERFORMED DUCT BURN OUT.  REPLACED COALESCER BAGS.
